# SDR USAA920081395

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 65,973 hours, 45,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-WEEKLY- MAJOR REPAIR - CRACK IN FUSELAGE SKIN BS 877 S24R.  REPAIRED FUSELAGE SKIN BS877 S24R IAW B737 SRM 53-00-01-1A-1.  (A)
